# SDR 95FDEA01346

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 7057T6080
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD BAY, BS 720R STR 26 TO 27R WL 148 ON THE SHEAR TIE.  FOUND CORROSION TO BE OUT OF LIMITS.  REMOVED AND REPLACED SHEAR TIE IAW SRM 53-10-4 FIG 15.
